Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 539701, 9 pages
http://dx.doi.org/10.1155/2014/539701
Research Article

New Explicit Bounds on Gamidov Type Integral Inequalities for Functions in Two Variables and Their Applications

1School of Science, Southwest University of Science and Technology, Mianyang 621010, China
2School of Business, Sichuan University, Chengdu 610064, China

Received 14 February 2014; Accepted 10 June 2014; Published 22 June 2014

Academic Editor: Praveen Agarwal

Copyright © 2014 Kelong Cheng and Chunxiang Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kelong Cheng and Chunxiang Guo, “New Explicit Bounds on Gamidov Type Integral Inequalities for Functions in Two Variables and Their Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 539701, 9 pages, 2014. https://doi.org/10.1155/2014/539701.